No. Pretreatment of vaccines with Tylenol could actually BLUNT the immune response to the given vaccine. The CDC has released a statement that there are no good studies to support GIVING Tylenol before vaccines. So, I would advise refraining from giving Tylenol.
MMR is one vaccine that patients may get a fever on day 5 after vaccine. So, if a fever occurs after a vaccine, that would be the time to give the Tylenol.
I have been practicing as a family physician for over 20 years--as both an educator of physicians and clinician. From infancy to the elderly, I perform obstetrics and general medicine. I love my career and am passionate about my field of knowledge and my patients.
Follow me on Facebook at Leslie Md Greenberg
The content of this website is provided for general informational purposes only and is not intended as, nor should it be considered a substitute for, professional medical advice. Do not use the information on this website for diagnosing or treating any medical or health condition. If you have or suspect you have a medical problem, promptly contact your professional healthcare provider.
This entry was posted in Pediatrics
and tagged acetaminophen
, Dr. Greenberg
, Dr. Leslie Greenberg
, family physician
, family practice
. Bookmark the permalink
You must be logged in to post a comment.